# SDR 9800566608

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE RED LANDING GEAR LIGHT ILLUMINATED AND BOTH THE PRIM AND ALT GEAR INDICATED R BODY DOWN.  RECYCLED LANDING GEAR.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  SECURED ALL PRIMARY AND ALTERNATE INDICATOR CARDS AND REPLACED RIGHT BODY LANDING GEAR PRIMARY DOWN AND LOCK SENSOR, OPERATIONAL CHECK GOOD.
